# SDR AALA202212094936

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 26,881 hours, 10,620 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Part number: H504C
- Condition: Faulty
- Location: Elevator Positio
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF FIRST OFFICER FLIGHT DIRECTOR WORKED INTERMITTENTLY, MACH TRIM FAIL AND SPEED TRIM FAIL ILLUMINATED. EMERGENCY DECLARED. FLIGHT DIVERTED TO ORD LANDING SAFELY. MAINTENANCE TROUBLESHOOT MACH TRIM FAIL AND SPEED TRIM FAIL TO A FAULTY ELEVATOR POSITION TRANSMITTER. REPLACED TRANSMITTER PER AMM 22-11-30. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. NO FURTHER FAULTS.
